Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 45, NWS Jacksonville, FL

April 20, 2011Alachua County, Gilchrist County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 20, 2011, 4:21 PM EDT for Alachua County, Gilchrist County, Florida. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Apr 20, 2011, 4:46 PM EDT
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Gilchrist County, FL

The radar

The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 4:35 PM EDTTSTM WND DMG4 Nnw Archer, FLEMERGENCY MANAGER REPORTED A TREE DOWN AT SW 194TH ST AND SR45. TIME ESTIMATED BY RADAR.
Apr 20, 4:56 PM EDTTSTM WND DMG4 Nnw Archer, FLEMERGENCY MANAGER REPORTED A TREE DOWN AT SW 194TH ST AND SR45.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS52 KJAX 202021
SVRJAX
FLC001-041-202100-
/O.NEW.KJAX.SV.W.0045.110420T2021Z-110420T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  SOUTHEASTERN GILCHRIST COUNTY IN NORTHERN FLORIDA

* UNTIL 500 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 11 MILES EAST OF TRENTON...AND MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2980 8276 2975 8229 2949 8236 2948 8255
      2953 8256 2953 8265 2956 8267 2956 8272
      2961 8284
TIME...MOT...LOC 2021Z 282DEG 14KT 2966 8261

$$

CARROLL
1 follow-up statement
933 
WWUS52 KJAX 202046
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT WED APR 20 2011

FLC001-041-202055-
/O.CAN.KJAX.SV.W.0045.000000T0000Z-110420T2100Z/
ALACHUA FL-GILCHRIST FL-
446 PM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE QUARTER
INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2980 8276 2975 8229 2949 8236 2948 8255
      2953 8256 2953 8265 2956 8267 2956 8272
      2961 8284
TIME...MOT...LOC 2045Z 282DEG 14KT 2964 8250

$$

CARROLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 20, 3:07 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT WED APR 20 2011

...NEAR RECORD HIGH TEMPERATURES THROUGH END OF WEEK...

.SHORT TERM...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS HAVE
BEGUN TO DEVELOP ACROSS MOST OF NORTHEAST FLORIDA. HAVE BUMPED UP
POPS OVER ENTIRE CWA TO ACCOUNT FOR INCREASED LIKELIHOOD OF
FURTHER AFTERNOON SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST
CHANCES OVER CENTRAL NE FLORIDA WHERE THE SEA BREEZE BOUNDARY WILL
BE MID-LATE AFTERNOON. TONIGHT'S LOWS WILL DROP INTO THE 60S
ACROSS THE FORECAST AREA.

ON THURSDAY...THE RIDGE WILL SHIFT SOUTH A BIT AS FRONTAL
BOUNDARY SETTLES NORTH OF THE FORECAST AREA WITH INSTABILITY INTRUDING
INTO SE GA. SCATTERED STORMS ARE EXPECTED FOR MUCH OF SE GA
EXTENDING SOUTH INTO NE FL. MAX TEMPS THURSDAY WILL REACH INTO THE
UPPER 80S/LOWER 90S. NIGHTTIME LOWS WILL AGAIN DROP INTO THE 60S.

FRIDAY TRANSITIONS BACK TO THE RIDGE RE-BUILDING OVER N FL. THE
MID/UPPER RIDGE WILL BUILD NORTHWARD ALONG THE EAST COAST PUSHING
THE REMNANTS OF THE FRONTAL BOUNDARY NE OF THE AREA. EAST COAST
SEA BREEZE WILL DOMINATE KEEPING TEMPS COOLER NEAR THE COAST AND
MAX TEMPS WILL NEAR 90 PRIMARILY OVER THE WESTERN ZONES. LINGERING
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NORTHERN
PORTION OF SE GA.

.LONG TERM...SATURDAY THROUGH TUESDAY...
BERMUDA HIGH PRESSURE RIDGE WILL BUILD BACK ACROSS THE FORECAST
AREA ESTABLISHING A DRIER AIRMASS. RAIN CHANCES WILL DIMINISH
AGAIN WITH THE BEST CHANCES COMING FROM LATE DAY SEA BREEZE
INTERACTIONS. MAX TEMPS WILL BE IN THE UPPER 80S EACH DAY AND LOW
WILL BE IN THE 60S.

&&

.AVIATION...VFR CONDITIONS EXPECTED...EXCEPT FOR LOWER CONDITIONS
IN ISOLATED AFTERNOON THUNDERSTORMS.

&&

.MARINE...NO HEADLINES. SOUTH-SOUTHEAST WINDS 10 TO 15 KNOTS AND
SEAS 2-4 FEET EXPECTED. SEAS WILL INCREASE OVER THE WEEKEND DUE TO
AN EAST SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  88  63  86 /  20  50  30  30
SSI  68  82  66  79 /  20  40  20  20
JAX  66  87  65  85 /  20  30  20  10
SGJ  66  84  66  83 /  10  20  10  10
GNV  63  90  63  89 /  20  30  20  10
OCF  63  90  62  89 /  20  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

PRESNALL/WOLF/WALKER
Hazardous weather outlook, Apr 20, 4:08 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 AM EDT WED APR 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
408 AM EDT WED APR 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND WEST OF THE ST
JOHNS RIVER BASIN TO U.S. HIGHWAY 3 0 1 CORRIDOR FROM JACKSONVILLE
SOUTHWARD TO PALATKA AND OCALA LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON
AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHEAST GEORGIA ON THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND DUE TO
INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MT

In the hours before

Special weather statement, Apr 20, 3:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT WED APR 20 2011

FLZ035-202000-
GILCHRIST-
312 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER TRENTON AND NORTHWEST OF BELL...ALMOST
STATIONARY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
TRENTON AND BELL THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2977 8295 2979 8293 2981 8294
      2983 8293 2983 8290 2988 8288 2989 8283
      2956 8266 2956 8275 2958 8278 2958 8296
      2961 8298
TIME...MOT...LOC 1912Z 060DEG 3KT 2959 8283

CARROLL
Special weather statement, Apr 20, 3:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT WED APR 20 2011

FLZ032-037-202000-
CLAY-PUTNAM-
325 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND CENTRAL PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF CARRAWAY...OR 9
MILES NORTHWEST OF PALATKA...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PALATKA...CARRAWAY...
HOLLISTER...PUTNAM HALL...MANNVILLE...INTERLACHEN AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2955 8179 2961 8194 2982 8198 2984 8168
      2965 8165
TIME...MOT...LOC 1925Z 080DEG 8KT 2975 8176

CARROLL
Special weather statement, Apr 20, 3:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT WED APR 20 2011

FLZ032-033-037-202000-
CLAY-PUTNAM-ST. JOHNS-
327 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF ELKTON...OR 8 MILES
NORTH OF HASTINGS...MOVING WEST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND ELKTON AND BOSTWICK THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8166 2987 8176 2988 8160 2980 8157
      2977 8153 2979 8153 2981 8155 2984 8156
      2986 8155 2987 8158 2988 8158 2989 8146
      2978 8139
TIME...MOT...LOC 1928Z 076DEG 7KT 2983 8151

PRESNALL
Local storm report, Apr 20, 3:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             2 SSW BELL              29.73N 82.87W
04/20/2011  E0.88 INCH       GILCHRIST          FL   PUBLIC

            DIME TO NICKLE SIZE HAIL REPORTED 2 MILES SOUTH OF CR 340

&&

AWALKER
Special weather statement, Apr 20, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT WED APR 20 2011

FLZ036-037-040-202100-
ALACHUA-MARION-PUTNAM-
408 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 500 PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF JOHNSON...OR 5
MILES SOUTHWEST OF INTERLACHEN...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND JOHNSON...HOG VALLEY...
ORANGE SPRINGS...LOCHLOOSA...SPARR...FORT MCCOY...CITRA...BURBANK AND
ANTHONY THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2923 8184 2921 8209 2935 8220 2965 8203
      2960 8183
TIME...MOT...LOC 2008Z 016DEG 10KT 2953 8196

CARROLL
Special weather statement, Apr 20, 4:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT WED APR 20 2011

FLZ035-036-202100-
ALACHUA-GILCHRIST-
416 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF NEWBERRY...OR 10
MILES NORTHEAST OF TRENTON...DRIFTING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY AND ALACHUA
THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2981 8240 2952 8241 2957 8273 2978 8277
TIME...MOT...LOC 2016Z 271DEG 9KT 2969 8266

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:35 PM EDTAreal Flood AdvisoryJAXMarion55 min
Apr 20, 3:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Apr 20, 3:25 PM EDTSpecial Weather StatementJAXPutnam35 min
Apr 20, 3:27 PM EDTSpecial Weather StatementJAXSaint Johns33 min
Apr 20, 3:36 PM EDTSevere Thunderstorm WarningJAXGilchrist39 min
Apr 20, 3:53 PM EDTAreal Flood AdvisoryJAXGilchrist82 min
Apr 20, 4:08 PM EDTSpecial Weather StatementJAXMarion52 min
Apr 20, 4:16 PM EDTSpecial Weather StatementJAXGilchrist44 min
Apr 20, 4:24 PM EDTSpecial Weather StatementJAXMarion51 min
Apr 20, 4:36 PM EDTSpecial Weather StatementJAXPutnam24 min
Apr 20, 4:42 PM EDTSpecial Weather StatementJAXBradford33 min
Apr 20, 4:44 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam46 min
Apr 20, 4:54 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam36 min
Apr 20, 5:20 PM EDTSpecial Weather StatementJAXMarion40 min
Apr 20, 5:36 PM EDTSpecial Weather StatementJAXClay39 min
Apr 20, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Apr 20, 5:44 PM EDTSpecial Weather StatementJAXMarion46 min
Apr 20, 6:10 PM EDTSpecial Weather StatementJAXBradford50 min
Apr 20, 6:14 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Union46 min
Apr 20, 6:25 PM EDTSpecial Weather StatementJAXClay50 min
Apr 20, 7:19 PM EDTSpecial Weather StatementJAXBaker26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.